# SDR CA190814006

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 8,162 hours
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE5406E0156246
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LH ELEVATOR HYDRAULIC LINE WAS CHAFFED AS A RESULT OF CONTACT WITH THE HORIZONTAL STAB INTERNAL STRUCTURE RESULTING IN FAILURE. DUE TO THIS FAILURE THE AC EXPERIENCED A LOSS OF SYSTEM A HYDRAULIC PRESSURE. (TC# 20190814006)
